I've UTFSE, excuse any ommissions my searching may have thingy. Edited to add: Sertraline is what Zoloft is called in the UK. Diphenydramine makes me think bizarre things are real and gives him intense visual hallucinations. A Mixture of Diphenhydramine and Sertraline leaves SWIM with little to no visual hallucinations but greatly multiplies the delerium in the sense of thinking he's in discussions that in fact are fabrications, and finding himself with a need to complete some important task that in fact is either imaginary, or completely trivial and irrelevant to anything in the real world. SWIM dosen't know why this is. DXM is an incredibly different experience to DXM within 4 days of taking 100-200mg of Sertraline. Recent Sertraline use does not necessarily make the DXM experience more intense (it might, it's hard to say) but it deffinately leaves him with less faculty of his physical body in general. A DXM experience affected by Sertraline will invariably result in more conversations where someone will ask SWIM a question five or six times and his response to each instance will be "ugh?". I understand that this is because of the serotonin-related effects of DXM. When on Sertraline, smoking weed produces a much more clear-headed high, more motivated and stimulated, but less creative or humorous and with less of a penchant for the surreal and absurd that all of SWIM's other weed highs have. I do not know why this is. Sertraline and Alcohol invariably results in hours of vomiting, blurred vision and incredible short term memory loss. I have read something about Sertraline increasing the "patient"'s vulnerability to alcohol intoxication, especially the negative side effects. But, essentially, SWIM still dosen't know why this occurs. Any info on what SSRIs (in particular, Sertraline/Zoloft) do to your body, specifically in relation to how it might change what effects other drugs may have on you. I know this is a vague, ill defined question, he's really looking for vague, ill defined answers. Thanks in advance. P.S. The title of this Forum is "SSRI's" when it should be "SSRIs" or "S.S.R.I.s"